# SDR SWIA2018112845276

- Difficulty date: November 10, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 39,595 hours, 24,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STR11A BETWEEN FS202.75 AND FS210.00 HAS DAMAGED HOLES. (C-CHECK) RO: 11/25/2018. INSTALLED SERVICEABLE FASTENERS IAW REO 670-53-11-1460.
